Watery Eyes

Posted by moesilverio @moesilverio, Nov 18, 2020

Watery eyes (epiphora) tear persistently or excessively is a condition affecting my health. My eye physician believes that my eyes are excessively dry and prescribed Restasis eye drops. These eye drops do not help at all. This month I was examined by a doctor that specializes in watery eyes. He prescribed Espinastine HCI Ophthalmic Solution, (0.05%). The tearing was reduced by around 20-25%. I have an appointment with this specialist today. However, I do not believe that eyes drops is the solution to my conditions. I am 72 year old, active around the home and garden. I walk and exercise 2-3 times per week. I am a retired US Marine physically fit. I take high blood pressure medicine.

Hello @moesilverio and welcome to Mayo Clinic Connect. First, let me thank you for your service to our country as a retired Marine!

I'm sorry to hear about your watery eye problem. That sounds uncomfortable! Could I ask if you have any other eye and/or vision problems such as blurry vision, eye pain, etc.? Are there any other health problems other than blood pressure?

Sometimes finding a correct diagnosis and treatment for a problem takes a lot of work and persistence. Many of us have searched for a long time before we connected with the right medical professional. Do you live near a multi-disciplinary health center? I'm thinking of a university medical school or a facility like Mayo Clinic. This type of facility might be a good place to get another opinion.

I look forward to hearing from you again. Will you post updates as you are able?

REPLY

Hi Teresa and all, thanks for your reply and like. I visited my eye physician last week. Since my condition has improved, he recommended to continue using the Espinastine HCI Ophthalmic Solution, (0.05%). He believe that continuing to use the solution, I'll continue to improve. I have an appointment for February next year. I am tearing less each day. So, I really hope that the doctor is correct.

REPLY
@moesilverio

Hi Teresa and all, thanks for your reply and like. I visited my eye physician last week. Since my condition has improved, he recommended to continue using the Espinastine HCI Ophthalmic Solution, (0.05%). He believe that continuing to use the solution, I'll continue to improve. I have an appointment for February next year. I am tearing less each day. So, I really hope that the doctor is correct.

Jump to this post

Hello @moesilverio

I appreciate you posting an update and I'm glad to hear that your eye problem us improving!

Does this seem to be an allergy problem?

REPLY
Please sign in or register to post a reply.